# SDR DL757060825

- Difficulty date: October 5, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 46,821 hours, 21,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Restraint
- Part number: 416N21133
- Condition: Corroded
- Location: Girt Bar Plate
- Component: Girt Bar Plate
- Component part number: 416N21133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RESTRAINT PLATE FOUND CORRODED BEYOND LIMITS, LEVEL 2.  REPLACED RESTRAINT PLATE AND DOOR SLIDE/RAFT PER JIC 7809-2.
